Jump to content
Altostrata

Tips for tapering off trazodone (Desyrel)

Recommended Posts

Courageous
34 minutes ago, ChessieCat said:

 

I went to the Success Stories and typed trazadone in the search bar and clicked on Forum.  This is the link:

 

https://www.survivingantidepressants.org/search/?q=trazadone&type=forums_topic&nodes=28

 

Thank you.  I didn't think to try searching for that misspelling of 'Trazodone'.  Unfortunately the search results from your link are uninspiring—not a single success story as far as I can tell.  😞

 

Share this post


Link to post
Share on other sites
ChessieCat

You could try searching for trazadone (try both spellings 😉) in the main Introduction forum and look for members who have a sun symbol ☼

Share this post


Link to post
Share on other sites
Courageous
Posted (edited)

Thanks for that tip!  After 20 minutes of searching I found two:

 

☼-sharkface-enduring-a-long-taper-hang-in-there

 

and

 

On 3/1/2016 at 11:01 AM, marie123 said:

Hi Sharkface,

 

I got off Trazadone 2 months ago with a nice slow taper of 11 months. I'm glad to rid of it.

 

Marie

 

marie123's Introduction topic

 

 

Edited by ChessieCat
fixed up links and added marie's intro topic link

Share this post


Link to post
Share on other sites
Courageous

Has anyone figured out what the SERT transporter occupancy relationship is for Trazodone?  I've become curious after reading the table for Citalopram in the Horowitz paper.

 

Share this post


Link to post
Share on other sites
Altostrata

The Horowitz SERT occupancy theory can be taken as a metaphor for all psychopharmacological relationships being hyperbolic; the techique of exponential reduction is likely to apply to any target no matter what it is.

Share this post


Link to post
Share on other sites
Shashal

So this is why I experienced some severe muscle symptoms during my last benzo tapering procedure even after I had jumped benzo! I reported to different doctors about this life-threatening event and they said “Don’t worry, it’s just because you are too anxious “🙄

 

On 7/20/2012 at 12:40 PM, Altostrata said:

Unnecessary polypharmacy
If your doctor has given you a benzo to help with adverse effects caused by trazodone, mCPP, or drug interactions, you are taking two medications to counter the adverse effects of another drug: Trazodone to counter insomnia from the antidepressant and a benzo to counter the effects of trazodone.

 

Edited by ChessieCat
removed blasphemy

Share this post


Link to post
Share on other sites

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy